Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 3
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    LE ROUX, FRÉDÉRIC 2015. An index for Brouwer homeomorphisms and homotopy Brouwer theory. Ergodic Theory and Dynamical Systems, p. 1.

    Leśniak, Zbigniew 2012. On the Structure of Brouwer Homeomorphisms Embeddable in a Flow. Abstract and Applied Analysis, Vol. 2012, p. 1.

    Le Roux, Frederic 2005. Structure des homeomorphismes de Brouwer. Geometry & Topology, Vol. 9, Issue. 3, p. 1689.

  • Ergodic Theory and Dynamical Systems, Volume 21, Issue 1
  • February 2001, pp. 233-247

Il n'y a pas de classification borélienne des homéomorphismes de Brouwer

  • DOI:
  • Published online: 01 March 2001

On considère l'espace {\mathcal B}_2 des homéomorphismes du plan obtenus en recollant deux translations, muni de la topologie compacte-ouverte. On construit une famille dans {\mathcal B}_2, continûment indexée par les éléments du Cantor \{0,1\}^\mathbb{Z}, pour laquelle les classes de conjugaison correspondent aux orbites du décalage (ou “ shift ”) sur \{0,1\}^\mathbb{Z}. Ceci permet de montrer qu'il n'y a pas de classification borélienne de la relation de conjugaison sur {\mathcal B}_2.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *